MAUDE Adverse Event Report: CREAGH MEDICAL LTD. ADVANCE SERENITY¿ 14; PTA CATHETER

CREAGH MEDICAL LTD. ADVANCE SERENITY¿ 14; PTA CATHETER
Model Number SER14-150-20-100
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
The balloon ruptured when inflated for multiple times to a maximum burst pressure of 16atm.No injury caused to the vessel.
 
Event or Problem Description
Follow-up report to submit additional information not known at time of initial submission.

Brand Name
ADVANCE SERENITY¿ 14
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD.
ida business park
balinasloe, co. galway, galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD.
ida business park
balinasloe, co. galway, galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
mike dunning
ida business park
balinasloe, co. galway, galway H53 K-8P4
EI   H53 K8P4
MDR Report Key12205943
Report Number3005994106-2021-00013
Device Sequence Number4742607
Product Code LIT
UDI-Device Identifier05391525784762
UDI-Public05391525784762
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K171251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2023
Device Model NumberSER14-150-20-100
Device Lot Number21904477
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2021
Supplement Date Received by Manufacturer06/20/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale